Optimality of type I orthogonal arrays for general interference model with correlated observations
We consider a general interference model which includes as special cases interference models as well as cross-over models. In the paper, we extend the results of Kunert and Martin (J. Statist. Plann. Inference 87 (2000a) 119) showing that orthogonal arrays of type I are universally optimal binary designs not only for cross-over models but also for the general interference model with correlated observations.
Volume (Year): 68 (2004)
Issue (Month): 3 (July)
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Markiewicz, Augustyn, 2001. "On dependence structures preserving optimality," Statistics & Probability Letters, Elsevier, vol. 53(4), pages 415-419, July.
- Kunert, Joachim & Martin, R. J., 2000. "On the determination of optimal designs for an interference model," Technical Reports 2000,17, Technische Universität Dortmund, Sonderforschungsbereich 475: Komplexitätsreduktion in multivariaten Datenstrukturen.
When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:68:y:2004:i:3:p:259-265. See general information about how to correct material in RePEc.
If references are entirely missing, you can add them using this form.